zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global asymptotic stability of stochastic reaction-diffusion neural networks with time delays in the leakage terms. (English) Zbl 1239.92002
Summary: A class of stochastic reaction-diffusion neural networks with time delays in the leakage terms is investigated. By using the Lyapunov functional method and a linear matrix inequality (LMI) approach, sufficient conditions are derived to ensure the global asymptotic stability of an equilibrium point of the networks in the mean square. The results can be easily solved by the MATLAB LMI toolbox. Finally, a numerical example is given to demonstrate the effectiveness and conservativeness of our theoretical results.
MSC:
92B20General theory of neural networks (mathematical biology)
60H15Stochastic partial differential equations
65C20Models (numerical methods)
Software:
Matlab
References:
[1]Gopalsamy, K.: Leakage delays in BAM, J math anal appl 325, 1117-1132 (2007) · Zbl 1116.34058 · doi:10.1016/j.jmaa.2006.02.039
[2]Kosko, B.: Neural networks and fuzzy systems, (1992) · Zbl 0755.94024
[3]Haykin, S.: Neural networks, (1999)
[4]Li, C.; Huang, T.: On the stability of nonlinear systems with leakage delay, J franklin inst 346, 366-377 (2009) · Zbl 1166.93367 · doi:10.1016/j.jfranklin.2008.12.001
[5]Balasubramaniam, P.; Kalpana, M.; Rakkiyappan, R.: Global asymptotic stability of BAM fuzzy cellular neural networks with time delay in the leakage term, discrete and unbounded distributed delays, Math comput model 53, 839-853 (2011) · Zbl 1217.34116 · doi:10.1016/j.mcm.2010.10.021
[6]Li, X.; Cao, J.: Delay-dependent stability of neural networks of neutral type with time delay in the leakage term, Nonlinearity 23, 1709-1726 (2010) · Zbl 1196.82102 · doi:10.1088/0951-7715/23/7/010
[7]Li, X.; Fu, X.; Balasubramaniam, P.; Rakkiyappan, R.: Existence, uniqueness and stability analysis of recurrent neural networks with time delay in the leakage term under impulsive perturbations, Nonlinear anal real world appl 11, 4092-4108 (2010) · Zbl 1205.34108 · doi:10.1016/j.nonrwa.2010.03.014
[8]Li, X.; Rakkiyappan, R.; Balasubramaniam, P.: Existence and global stability analysis of equilibrium of fuzzy cellular neural networks with time delay in the leakage term under impulsive perturbations, J franklin inst 348, 135-155 (2011)
[9]Peng, S.: Global attractive periodic solutions of BAM neural networks with continuously distributed delays in the leakage terms, Nonlinear anal real world appl 11, 2141-2151 (2010)
[10]Balasubramaniam, P.; Nagamani, G.; Rakkiyappan, R.: Passivity analysis for neural networks of neutral type with Markovian jumping parameters and time delay in the leakage term, Commun nonlinear sci numer simulat 16, 4422-4437 (2011) · Zbl 1219.92001 · doi:10.1016/j.cnsns.2011.03.028
[11]Song, Q.; Cao, J.; Zhao, Z.: Periodic solutions and its exponential stability of reaction-diffusion recurrent neural networks with continuously distributed delays, Nonlinear anal real world appl 7, 65-80 (2006) · Zbl 1094.35128 · doi:10.1016/j.nonrwa.2005.01.004
[12]Balasubramaniam, P.; Vidhya, C.: Global asymptotic stability of stochastic BAM neural networks with distributed delays and reaction-diffusion terms, J comput appl math 234, 3458-3466 (2010) · Zbl 1198.35025 · doi:10.1016/j.cam.2010.05.007
[13]Li, X.; Cao, J.: Delay-independent exponential stability of stochastic Cohen-Grossberg neural networks with time-varying delays and reaction-diffusion terms, Nonlinear dyn 50, 363-371 (2007) · Zbl 1176.92004 · doi:10.1007/s11071-006-9164-3
[14]Luo, Qi; Zhang, Y.: Almost sure exponential stability of stochastic reaction diffusion systems, Nonlinear anal 71, 487-493 (2009)
[15]Lv, Y.; Lv, W.; Sun, J.: Convergence dynamics of stochastic reaction-diffusion recurrent neural networks with continuously distributed delays, Nonlinear anal real world appl 9, 1590-1606 (2008) · Zbl 1154.35385 · doi:10.1016/j.nonrwa.2007.04.003
[16]Qiu, J.; Cao, J.: Delay-dependent exponential stability for a class of neural networks with time delays and reaction-diffusion terms, J franklin inst 346, 301-314 (2009) · Zbl 1166.93368 · doi:10.1016/j.jfranklin.2008.11.002
[17]Wang, L.; Zhang, Z.; Wang, Y.: Stochastic exponential stability of the delayed reaction-diffusion recurrent neural networks with Markovian jumping parameters, Phys lett A 372, 3201-3209 (2008) · Zbl 1220.35090 · doi:10.1016/j.physleta.2007.07.090
[18]Xu, X.; Zhang, J.; Zhang, W.: Mean square exponential stability of stochastic neural networks with reaction-diffusion terms and delays, Appl math lett 24, 5-11 (2011) · Zbl 1213.93200 · doi:10.1016/j.aml.2010.07.002
[19]Boyd, S.; Ghaoui, L.; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in systems and control theory, (1994)
[20]Gu K. An integral inequality in the stability problem of time-delay systems. In: Proceedings of the 39th IEEE Conference on Decision and Control Sydney, Australia, December; 2000. pp. 2805 – 2810.
[21]Li, T.; Fei, S.; Zhu, Q.: Design of exponential state estimator for neural networks with distributed delays, Nonlinear anal real world appl 10, 1229-1242 (2009) · Zbl 1167.93318 · doi:10.1016/j.nonrwa.2007.10.017